# SDR SCNA20210205038

- Difficulty date: January 22, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Rt Trailing Edge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN FLAP DELAMINATED AT TRAILING EDGE NEAR OUTBOARD END.  REPAIRED DELAMINATION AT TRAILING EDGE NEAR OUTBOARD END ON RT INBOARD MAIN FLAP IAW SRM 51-70-10-2R-0.
